# SDR CALA2025100909861

- Difficulty date: October 6, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 58,395 hours, 21,438 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Condition: Lack Of Lube
- Location: Control Column
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RESTRICTED FLT CONTROL MOVEMENT ABOUT THE ROLL AXIS IN THE CAPT AND FO YOKE ON DEPARTURE REPLACED FEEL UNIT CAM FOLLOWER BEARING STILL NO HELP NEED MORE T/S. ALSO NEED FEEL CENTARING UNIT ADJASTMENT, AILRON CONTROL WHEEL FORCE TEST, MANUAL REVERSION CONTROL FRICTION TEST, AILRON TRAVEL TEST. REF AMM 27-11-81-400-802 IAW FIM27-11-804. REPLACED CENTER POSITON BEARING IAW AMM 27-11-8 1-00-802. WITHOUT CABLE CUT OUT, NO ADJUSTMENT TURNBUCKLE.  THIS R & R IS NOT GROUND TEST IAW MM 27-11-00-700-803.804.825. CLEANED & LUBED TO AILERON TRANSFER MECHANISUM FORK & PADDLE AT BELOW FLOWER. NO DAMAGE OR FOD FOUND.   WITH HYD PWER OPS CHECK YOKE MOVEMENT SMOOTH AND GOOD.  INSTALLATION OK PER AMM 27-11-81-400-802.
